# SDR DL72L981748

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545664
- Condition: Corroded
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN WAS FOUND CORRODED BETWEEN FS 480 AND 500 AT STRINGER 28R.  THE CORROSION WAS CUTOUT RESULTING IN A 16.75 LONG X 3.25 WIDE CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER, INSTALLED PER PROCEDURES OUTLINED IN B727 SRM 53-30-3, FIG 3 AND DOCUMENTED PER ER/A 365500-14, REV B                               .
